Re: Is this acid reflux???
NSAIDs strip the gastro-intestinal tract of protective mucous and are acid forming. Sounds like what you experienced is severe heartburn due to the effects of the drug. I was on them too. Next step is you will be advised to take proton pump inhibitors to supposedly "protect the stomach" while you take NSAIDs. But, be warned, this doesn't mean the NSAIDs are safe, it just means you are not feeling the damage. And the PPIs are very dangerous. I, and many other people, got addicted to them, you can't get off them without severe, excrutiating acid rebound, much worse than the severe heartburn you feel as a result of the NSAIDs. The safest thing to do is to stop the NSAIDs. The achilles may hurt, but you can treat it with stretching and massage/ physio. Or something less strong, if you really want drugs.
Sorry if this sounds alarmist. Read the forums about the effects of NSAIDs, and if you even think about taking proton pump inhibitors, just to enable you to take NSAIDs, then read, read read about them before you go down that path. Where you are now there is hope. You will feel better very soon. Oh, and by the way, until you are better cut out all caffeine.